A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 925-937
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a7,
author = {A. V. Gaevskaya and S. I. Repin},
title = {A {Posteriori} {Error} {Estimates} for {Approximate} {Solutions} of {Linear} {Parabolic} {Problems}},
journal = {Differencialʹnye uravneni\^a},
pages = {925--937},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a7/}
}
A. V. Gaevskaya; S. I. Repin. A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 925-937. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a7/